Rendiconti Lincei - Matematica e Applicazioni


Previous issue  | Next issue  | Most recent Issue | All Issues | RLM summary
Volume 23, Issue 2, 2012
Metadata
 

A semilinear problem with a $W^{1,1}_0$ solution
Lucio Boccardo, Gisella Croce and Luigi Orsina
pp. 97–103
Abstract | Full-Text PDF (74 KB) | Metadata

Phragmén–Lindelöf alternative of exponential type for the solutions of a fourth order dispersive equation
Ramon Quintanilla and Giuseppe Saccomandi
pp. 105–113
Abstract | Full-Text PDF (85 KB) | Metadata

Local integrability for solutions to some quasilinear elliptic systems
Francesco Leonetti and Pier Vincenzo Petricca
pp. 115–136
Abstract | Full-Text PDF (143 KB) | Metadata

Toward a geometric construction of fake projective planes
JongHae Keum
pp. 137–155
Abstract | Full-Text PDF (157 KB) | Metadata

Constrained ephemeral continua
Gianfranco Capriz, Eliot Fried and Brian Seguin
pp. 157–195
Abstract | Full-Text PDF (214 KB) | Metadata

Some remarks concerning the rank of mapping tori and ascending HNN-extensions of abelian groups
Francesco Amoroso and Umberto Zannier
pp. 197–211
Abstract | Full-Text PDF (136 KB) | Metadata

Compactified Jacobians of Néron type
Lucia Caporaso
pp. 213–227
Abstract | Full-Text PDF (134 KB) | Metadata